# SDR SWAA2013042615228

- Difficulty date: April 23, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 67,586 hours, 56,913 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 6550819
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER T/E SEAL RETAINER JUST O/B OF THE NR 2 PYLON CRACKED.  REPAIRED RETAINER IAW EA.
